# SDR SWIA2021071459460

- Difficulty date: April 9, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313713
- Condition: Corroded
- Location: Bs 333-349 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 FOUND MULTIPLE SPOTS OF CORROSION AFT OF FS 333.00 TO FS 349.00     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED STINGER 27 FROM FS 333.00 TO FS 349.00 IAW CRJ 700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-AO1. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
